# SDR VNAA202409240026

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL BTW FS280.00 - FS310.00 ON RIGHT SIDE.  FLOOR SILL BTW FS280.00 - FS310.00 ON RIGHT SIDE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-45-201-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01.
